Per citar aquest document: http://ddd.uab.cat/record/172
Infeasible-interior-point paths for sufficient linear complementarity problems and their analyticity
Stoer, Josef
Wechs, Martin

Data: 1998
Resum: In this paper we study the behavior of infeasible-interior-point-paths for solving horizontal linear complementarity problems that are sufficient in the sense of Cottle et al. (R. W. Cottle, J. -S. Pang, Venkateswaran, Linear Algebra Appl. 114/115 (1989) 231-249). We show that these paths converge to a central point of the set of solutions. It is also shown that these are analytic functions of the path parameter even at the limitpoint, if the complementarity problem has a strictly complementary solution, and have a simple branchpoint, if it is solveable, but has no strictly complementarity solution. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Horizontal linear complementarity problems ; Sufficient matrices ; Infeasible interior-point-paths
Publicat a: Mathematical Programming, vol. 83 n. 3 (1998) p. 407-423, ISSN 0025-5610



17 p, 563.6 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2014-06-14



   Favorit i Compartir
QR image